Peak Testosterone Forum

General Category => Testosterone, Hormones and General Men's Health => Topic started by: Kwn on June 30, 2013, 05:19:30 pm

Title: Can anorgasmia be related to low estrogen?
Post by: Kwn on June 30, 2013, 05:19:30 pm
I am 6 days into HCG monotherapy, and again anorgasmia starts to set in.  I believe it might be related to low level of estrogen.  Why?  There are some women forums where  the problem is related to low estrogen.  I do not think that orgasmic mechanism is much different between men and women.  I believe that taking HCG for 6 days did not bring up testosterone (at least yet).  I can see that by slow beard growth.  Plus, after being 5 months on Testopel put testicles to sleep, and it may take some time to wake them up.

But I am still taking arimidex.  My last blood test 2 weeks ago gave T=277 and E=11 (Testopel was working out of the system).  Now taking arimidex might have taken E even lower, the result of which I am seeing.

Is that a possible explanation?  Any ideas?
Title: Re: Can anorgasmia be related to low estrogen?
Post by: PeakT on June 30, 2013, 05:51:48 pm
I don't know this for sure, but hcg is an LH analog and should ramp up your testosterone rapidly.

How about some self testing if u can afford it?

:www.peaktestosterone.com/testosterone_tests